Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 31 (2002), Issue 2, Pages 103-108

On constrained uniform approximation

Department of Mathematical Sciences, King Fahd University of Petroleum and Minerals, Dhahran 31261, Saudi Arabia

Received 22 April 2001; Revised 8 October 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. A. Bokhari, “On constrained uniform approximation,” International Journal of Mathematics and Mathematical Sciences, vol. 31, no. 2, pp. 103-108, 2002. doi:10.1155/S0161171202012899